# SDR SWIA2020041050091

- Difficulty date: January 12, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 40,255 hours, 34,309 cycles
- System (JASC): 5755 · Spoilers
- Part: Fastener
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SPOILER OUTBOARD MOUNTING HARDWARE CORRORED   (C-CHECK) RO 4/9/2020   REMOVED AND REPLACED L/WING SPOILERON I/B HINGE CORREDED NUT HARDWARE PER CRJ200 AMM. TORQUE WRENCH # STS-3819.CAL DUE DATE 05APR20.
